# SDR AALA202104089021

- Difficulty date: April 6, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 29,892 hours, 12,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Condition: Broken
- Location: Deflector Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PACK FAILURE. 1 PACK LIGHT ILLUMNATED INFLIGHT. RESET OKAY AND THEN LIGHT RE-ILLUMINATED. FLIGHT RETURNED TO FIELD. TROUBLESHOT 1 PACK FAULT , UPON TROUBLESHOOTING FOUND DEFLECTOR DOOR SPRING BROKEN. REMOVED AND REPLACED THE 1 DEFLECTOR DOOR SPRING IAW IPC 21-51-22.
